# SDR DALA2020010600070

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 66,384 hours, 27,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 692, L/P 6359197) ROW 26 SEAT MOUNTED EMER LIGHT INOP. CORRECTIVE ACTION: FOUND PUSHED BACK PIN ON LIGHT ASSY CONNECTOR. RESEATED PER B757 WDM 33-51.
